American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10\\\-02) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 1229 found      Go to page: 1 2 3 4 > >>

[1] M. E. H. Ismail and D. Stanton. Tribasic integrals and identities of Rogers-Ramanujan type. Trans. Amer. Math. Soc. 355 (2003) 4061-4091. MR 1990575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Nicholas M. Katz. Exponential sums over finite fields and differential equations over the complex numbers: Some interactions. Bull. Amer. Math. Soc. 23 (1990) 269-309. MR 1032857.
Abstract, references, and article information   
View Article: PDF

[3] C. J. Moreno and A. Rocha-Caridi. Rademacher-type formulas for the multiplicities of irreducible highest-weight representations of affine Lie algebras. Bull. Amer. Math. Soc. 16 (1987) 292-296. MR 876967.
Abstract, references, and article information   
View Article: PDF

[4] Freydoon Shahidi. A weak Ramanujan conjecture for generic cuspidal spectrum of quasi-split groups. Bull. Amer. Math. Soc. 15 (1986) 195-200. MR 854553.
Abstract, references, and article information   
View Article: PDF

[5] Herbert S. Wilf. The asymptotics of $e^{P\left( z \right)}$ and the number of elements of each order in $S_n$. Bull. Amer. Math. Soc. 15 (1986) 228-232. MR 854561.
Abstract, references, and article information   
View Article: PDF

[6] B. Brent Gordon. Intersections of higher-weight cycles over quaternionic modular surfaces and modular forms of Nebentypus. Bull. Amer. Math. Soc. 14 (1986) 293-298. MR 828829.
Abstract, references, and article information   
View Article: PDF

[7] Jenny Harrison. Continued fractals and the Seifert conjecture. Bull. Amer. Math. Soc. 13 (1985) 147-153. MR 799799.
Abstract, references, and article information   
View Article: PDF

[8] Jeffrey D. Vaaler. Some extremal functions in Fourier analysis. Bull. Amer. Math. Soc. 12 (1985) 183-216. MR 776471.
Abstract, references, and article information   
View Article: PDF

[9] Alice Silverberg. Finiteness of Mordell-Weil groups of generic Abelian varieties. Bull. Amer. Math. Soc. 12 (1985) 131-133. MR 766970.
Abstract, references, and article information   
View Article: PDF

[10] J. Lehner and M. Sheingorn. Simple closed geodesics on $H^ + /\Gamma\left( 3 \right)$ arise from the Markov spectrum. Bull. Amer. Math. Soc. 11 (1984) 359-362. MR 752798.
Abstract, references, and article information   
View Article: PDF

[11] Svetlana Katok. Modular forms associated to closed geodesics and arithmetic applications. Bull. Amer. Math. Soc. 11 (1984) 177-179. MR 741734.
Abstract, references, and article information   
View Article: PDF

[12] Carlos J. Moreno. The strong multiplicity one theorem for ${\text{GL}}_n$. Bull. Amer. Math. Soc. 11 (1984) 180-182. MR 741735.
Abstract, references, and article information   
View Article: PDF

[13] Kevin S. McCurley. Prime values of polynomials and irreducibility testing. Bull. Amer. Math. Soc. 11 (1984) 155-158. MR 741729.
Abstract, references, and article information   
View Article: PDF

[14] Wolfgang Dahmen and Charles A. Micchelli. Some results on box splines. Bull. Amer. Math. Soc. 11 (1984) 147-150. MR 741727.
Abstract, references, and article information   
View Article: PDF

[15] William C. Waterhouse. Composition and genera of norm-type forms. Bull. Amer. Math. Soc. 10 (1984) 298-300. MR 733701.
Abstract, references, and article information   
View Article: PDF

[16] Stephen Gelbart. An elementary introduction to the Langlands program. Bull. Amer. Math. Soc. 10 (1984) 177-219. MR 733692.
Abstract, references, and article information   
View Article: PDF

[17] Don Redmond. Corrections and additions to: ``A generalization of a theorem of Ayoub and Chowla'' . Proc. Amer. Math. Soc. 90 (1984) 345-346. MR 727263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Russell Lyons. Characterizations of measures whose Fourier-Stieltjes transforms vanish at infinity. Bull. Amer. Math. Soc. 10 (1984) 93-96. MR 722859.
Abstract, references, and article information   
View Article: PDF

[19] James L. Hafner. On the zeros of Dirichlet series associated with certain cusp forms. Bull. Amer. Math. Soc. 8 (1983) 340-342. MR 684904.
Abstract, references, and article information   
View Article: PDF

[20] Jean Lagrange. Sets of $n$ squares of which any $n-1$ have their sum square . Math. Comp. 41 (1983) 675-681. MR 717711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] G. Jaeschke. On the smallest $k$ such that all $k\cdot 2\sp{n}+1$ are composite . Math. Comp. 40 (1983) 381-384. MR 679453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] M. C. Wunderlich. A performance analysis of a simple prime-testing algorithm . Math. Comp. 40 (1983) 709-714. MR 689483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] H. Schwindt. Three summation criteria for Fermat's last theorem . Math. Comp. 40 (1983) 715-716. MR 689484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Samuel S. Wagstaff. Divisors of Mersenne numbers . Math. Comp. 40 (1983) 385-397. MR 679454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Joseph L. Gerver. Irregular sets of integers generated by the greedy algorithm . Math. Comp. 40 (1983) 667-676. MR 689480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Randy Tuler. Detecting products of elementary matrices in ${\rm GL}\sb{2}({\bf Z}[\sqrt{d}])$ . Proc. Amer. Math. Soc. 89 (1983) 45-48. MR 706508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Gerald Myerson. On resultants . Proc. Amer. Math. Soc. 89 (1983) 419-420. MR 715856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] C. J. Moreno. The spectral decomposition of a product of automorphic forms . Proc. Amer. Math. Soc. 88 (1983) 399-403. MR 699402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Wolfgang M. Schmidt. Diophantine approximation properties of certain infinite sets . Trans. Amer. Math. Soc. 278 (1983) 635-645. MR 701515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Julia Mueller. Arithmetic equivalent of essential simplicity of zeta zeros . Trans. Amer. Math. Soc. 275 (1983) 175-183. MR 678343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 1229 found      Go to page: 1 2 3 4 > >>